Startseite UB

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 66.

Article

Knebusch, Manfred (2007) Positivity and convexity in rings of fractions. Positivity 11 (4), pp. 639-686. Fulltext not available.

Knebusch, Manfred and Zhang, Digen (2005) Convexity, valuations and Prüfer extensions in real algebra. Documenta Mathematica - Journal der Deutschen Mathematiker-Vereinigung 10, pp. 1-109. Fulltext not available.

Knebusch, Manfred and Grill, Thomas and Tressl, Marcus (2002) An existence theorem for systems of implicit differential equations. Banach Center Publications 58, pp. 75-77. Fulltext not available.

Knebusch, Manfred (1999) Generic splitting of quadratic forms in the presence of bad reduction. Journal für die reine und angewandte Mathematik 517, pp. 117-130. Fulltext not available.

Knebusch, Manfred (1998) Report on the papers "On valuation spectra" and "Manis valuations and relative Prüfer rings I". Banach Center Publications 44, pp. 141-148. Fulltext not available.

Knebusch, Manfred and Zhang, Digen (1996) Manis valuations and relative Prüfer rings I. Documenta Mathematica - Journal der Deutschen Mathematiker-Vereinigung 1, pp. 149-197. Fulltext not available.

Knebusch, Manfred and Huber, Roland (1990) A glimpse at isoalgebraic spaces. Note di Matematica 10 (suppl.), pp. 315-336.
[img]
Preview

Knebusch, Manfred and Delfs, Hans (1984) An introduction to locally semialgebraic spaces. Rocky Mountain Journal of Mathematics 14 (4), pp. 945-964.
[img]
Preview

Knebusch, Manfred and Delfs, Hans (1984) Basic homotopy theory of locally semialgebraic spaces. Rocky Mountain Journal of Mathematics 14 (4), pp. 913-918.
[img]
Preview

Knebusch, Manfred and Delfs, Hans (1984) Separation, retractions and homotopy extension in semialgebraic spaces. Pacific Journal of Mathematics 114 (1), pp. 47-71.
[img]
Preview

Knebusch, Manfred (1982) An algebraic proof of the Borsak-Ulam theorem for polynomial mappings. Proceedings of the American Mathematical Society (PROC) 84, pp. 29-32.
[img]
Preview

Knebusch, Manfred and Delfs, Hans (1982) On the homology of algebraic varieties over real closed fields. Journal für die reine und angewandte Mathematik 335, pp. 122-163.
[img]
Preview

Knebusch, Manfred (1981) On the local theory of signatures and reduced quadratic forms. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg 51 (1), pp. 149-195.
[img]
Preview

Knebusch, Manfred and Delfs, Hans (1981) Semialgebraic topology over a real closed field I: Paths and components in the set of rational points of an algebraic variety. Mathematische Zeitschrift 177 (1), pp. 107-129.
[img]
Preview

Knebusch, Manfred and Delfs, Hans (1981) Semialgebraic topology over a real closed field II: Basic theory of semialgebraic spaces. Mathematische Zeitschrift 178 (2), pp. 175-213.
[img]
Preview

Knebusch, Manfred (1980) Signaturen, reelle Stellen und reduzierte quadratische Formen. Jahresbericht der Deutschen Mathematiker-Vereinigung 82 (3), pp. 109-127.
[img]
Preview

Knebusch, Manfred and Arason, J.K. (1978) Über die Grade quadratischer Formen. Mathematische Annalen 234 (2), pp. 167-192.
[img]
Preview

Knebusch, Manfred (1977) Generic splitting of quadratic forms II. Proceedings of the London Mathematical Society (3) 34, pp. 1-31.
[img]
Preview

Knebusch, Manfred (1977) Remarks on the paper "Equivalent topological properties of the space of signatures of a semilocal ring" by A. Rosenberg and R. Ware. Publicationes Mathematicae Debrecen 24 (1-2), pp. 181-188.
[img]
Preview

Knebusch, Manfred and Wright, Michael J. (1976) Bewertungen mit reeller Henselierung. Journal für die reine und angewandte Mathematik 286/28, pp. 314-321.
[img]
Preview

Knebusch, Manfred (1976) Generic splitting of quadratic forms I. Proceedings of the London Mathematical Society (3) 33 (1), pp. 65-93.
[img]
Preview

Knebusch, Manfred (1976) On algebraic curves over real closed fields. I. Mathematische Zeitschrift 150 (1), pp. 49-70.
[img]
Preview

Knebusch, Manfred (1976) On algebraic curves over real closed fields. II. Mathematische Zeitschrift 151 (2), pp. 189-205.
[img]
Preview

Knebusch, Manfred (1976) Real closures of commutative rings II. Journal für die reine und angewandte Mathematik 286/28, pp. 278-313.
[img]
Preview

Knebusch, Manfred (1975) Generalization of a theorem of Artin-Pfister to arbitrary semi-local rings and related topics. Journal of Algebra 36, pp. 46-67.
[img]
Preview

Knebusch, Manfred (1975) Real closures of commutative rings I. Journal für die reine und angewandte Mathematik 274/27, pp. 61-89.
[img]
Preview

Knebusch, Manfred and Baeza, Ricardo (1974) Annullatoren von Pfisterformen über semilokalen Ringen. Mathematische Zeitschrift 140 (1), pp. 41-62.
[img]
Preview

Knebusch, Manfred (1973) On the extension of real places. Commentarii Mathematici Helvetici 48 (1), pp. 354-369.
[img]
Preview

Knebusch, Manfred (1973) Real closures of semi-local rings and extension of real places. Bulletin of the American Mathematical Society 79 (1), pp. 79-81.
[img]
Preview

Knebusch, Manfred and Rosenberg, Alex and Ware, Roger (1973) Signatures on semi-local rings. Journal of Algebra 26, pp. 208-250.
[img]
Preview

Knebusch, Manfred (1973) Specialization of quadratic and symmetric bilinear forms and a norm theorem. Acta Arithmetica 24, pp. 279-299.
[img]
Preview

Knebusch, Manfred and Rosenberg, Alex and Ware, Roger (1972) Grothendieck and Wittrings of hermetian forms over Dedekind rings. Pacific Journal of Mathematics 43 (3), pp. 657-673.
[img]
Preview

Knebusch, Manfred (1972) On the uniqueness of real closures and the existence of real places. Commentarii Mathematici Helvetici 47, pp. 260-269.
[img]
Preview

Knebusch, Manfred and Rosenberg, Alex and Ware, Roger (1972) Structure of Wittrings and Quotients of Abelian Group Rings. American Journal of Mathematics 94 (1), pp. 119-155.
[img]
Preview

Knebusch, Manfred (1971) Ein Satz über die Werte von quadratischen Formen über Körpern. Inventiones Mathematicae 12 (4), pp. 300-303.
[img]
Preview

Knebusch, Manfred and Scharlau, W. (1971) Quadratische Formen und quadratische Reziprozitätsgesetze über algebraischen Zahlkörpern. Mathematische Zeitschrift 121 (4), pp. 346-368.
[img]
Preview

Knebusch, Manfred (1971) Runde Formen über semilokalen Ringen. Mathematische Annalen 193 (1), pp. 21-34.
[img]
Preview

Knebusch, Manfred and Rosenberg, Alex and Ware, Roger (1971) Signatures on semi-local rings; research announcement. Bulletin of the American Mathematical Society 78 (1), pp. 62-64.
[img]
Preview

Knebusch, Manfred and Rosenberg, Alex and Ware, Roger (1971) Structure of Wittrings, quotients of abelian grouprings, and orderings of fields. Bulletin of the American Mathematical Society 77 (2), pp. 205-210.
[img]
Preview

Knebusch, Manfred and Scharlau, W. (1971) Über das Verhalten der Witt-Gruppe bei galoischen Körpererweiterungen. Mathematische Annalen 193 (3), pp. 189-196.
[img]
Preview

Knebusch, Manfred and Geyer, W.D. and Harder, G. and Scharlau, W. (1970) Ein Residuensatz für symmetrische Bilinearformen. Inventiones Mathematicae 11 (4), pp. 319-328.
[img]
Preview

Knebusch, Manfred (1969) Isometrien über semilokalen Ringen. Mathematische Zeitschrift 108 (4), pp. 225-268.
[img]
Preview

Knebusch, Manfred (1967) Elementarteilertheorie über Maximalordnungen. Journal für die reine und angewandte Mathematik 226, pp. 175-183.
[img]
Preview

Knebusch, Manfred (1965) Assoziierte Vektoren in maximalen gittern lokaler quadratischer Räume. Mathematische Zeitschrift 89 (3), pp. 213-223.
[img]
Preview

Knebusch, Manfred (1965) Der Begriff der Ordnung einer Jordanalgebra. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg 28 (3-4), pp. 168-184.
[img]
Preview

Knebusch, Manfred (1965) Eine Klasse von Ordnungen in Jordanalgebren vom Grade 3. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg 28 (3-4), pp. 185-207.
[img]
Preview

Book Section

Knebusch, Manfred and Rehmann, Ulf (2000) Generic splitting towers and generic splitting preparation of quadratic forms. In: Bayer-Fluckiger, Eva and Lewis, David and Ranicki, Andrew, (eds.) Quadratic Forms and their Applications. Contemporary Mathematics, 272. American Mathematical Society , pp. 173-199. ISBN 0821827790; 978-0821827796. Fulltext not available.

Knebusch, Manfred and Huber, Roland (1994) On valuation spectra. In: Jacob, W.B. and Lam, T.Y. and Robson, R.O., (eds.) Recent advances in real algebraic geometry and quadratic forms. Contemporary Mathematics, 155. American Mathematical Society , pp. 167-206. ISBN 0821851543; 978-0821851548 .
[img]
Preview

Knebusch, Manfred (1992) Semialgebraic topology in the last ten years. In: Coste, Michel and Mahé, Louis and Roy, Marie-Francoise, (eds.) Real algebraic geometry. Lecture Notes in Mathematics, 1524. Springer, Berlin, pp. 1-36. ISBN 3540559922; 978-3540559924.
[img]
Preview

Knebusch, Manfred (1984) An invitation to real spectra. In: Quadratic and Hermitian forms. Canad. Math. Soc. Conference Proceedings, 4. American Mathematical Society , pp. 51-105. ISBN 0821860089; 978-0821860083 .
[img]
Preview

Knebusch, Manfred (1982) Isoalgebraic Geometry: First steps. In: Bertin, M.J., (ed.) Progress in Mathemematics. Séminaire de Théorie des Nombres (Delange-Pisot-Poitou), 22. Birkhäuser, Boston, pp. 128-141.
[img]
Preview

Knebusch, Manfred and Delfs, Hans (1982) Semialgebraic topology over a real closed field. In: Dubois, D.W. and Recio, T., (eds.) Ordered fields and real algebraic geometry. Proceedings of the special session on ordered fields and real algebraic geometry, 87th annual meeting of the AMS. Contemporary Mathematics, 8. American Mathematical Society, pp. 61-78. ISBN 0821850075; 978-0821850077.
[img]
Preview

Knebusch, Manfred and Choi, Man-Duen and Lam, Tsit-Yuen and Reznick, Bruce (1982) Transversal zeros and positive semidefinite forms. In: Géométrie algébrique réelle et formes quadratiques. Lecture Notes in Mathematics, 959. Springer, Berlin, pp. 273-298. ISBN 978-3-540-11959-3.
[img]
Preview

Knebusch, Manfred and Kolster, Manfred (1982) Wittringe. In: Diederich, Klas, (ed.) Aspects of Mathematics / Aspekte der Mathematik. Vieweg, Braunschwei, Wiesbaden. ISBN 3-528-08512-6.
[img]
Preview

Knebusch, Manfred and Delfs, Hans (1982) Zur Theorie der semialgebraischen Wege und Intervalle über einem reell abgeschlossenen Körper. In: Géométrie algébrique réelle et formes quadratiques. Lecture Notes in Mathematics, 959. Springer, Berlin, pp. 299-323. ISBN 978-3-540-11959-3.
[img]
Preview

Knebusch, Manfred (1977) Real closures of algebraic varieties. In: Orzech, G., (ed.) Conference on quadratic forms. Queen's papers in pure and applied mathematics, 46. Queens University, Kingston, Ontario, pp. 548-568.
[img]
Preview

Knebusch, Manfred (1977) Signatures on Frobenius extensions. In: Zassenhaus, Hans, (ed.) Number Theory and Algebra. Academic Press, pp. 167-186. ISBN 0127763503; 978-0127763507.
[img]
Preview

Knebusch, Manfred (1977) Symmetric bilinear forms over algebraic varieties. In: Orzech, G., (ed.) Conference on quadratic forms. Queen's papers in pure and applied mathematics, 46. Queens University, Kingston, Ontario, pp. 103-283.
[img]
Preview

Book

Knebusch, Manfred and Zhang, Digen (2002) Manis valuations and relative Prüfer rings I: A new chapter in commutative algebra. Lecture Notes in Mathematics. Springer, Berlin. ISBN 354043951X; 978-3540439516. Fulltext not available.

Knebusch, Manfred and Scheiderer, Claus (1989) Einführung in die reelle Algebra. Vieweg-Studium - Aufbaukurs Mathematik, 63. Vieweg. ISBN 3528072636; 978-3528072636 .
[img]
Preview

Knebusch, Manfred (1989) Weakly semialgebraic spaces. Lecture Notes in Mathematics, 1367. Springer, Berlin. ISBN 3540508155; 978-3540508151 .
[img]
Preview

Knebusch, Manfred and Delfs, Hans (1986) Locally semialgebraic spaces. Lecture Notes in Mathematics, 1173. Springer, Berlin. ISBN 3540160604; 978-3540160601.
[img]
Preview

Knebusch, Manfred and Scharlau, W. (1980) Algebraic theory of quadratic forms: Generic methods and Pfister forms. DMV-Seminar, 1. Birkhäuser, Boston. ISBN 3764312068; 978-3764312060.
[img]
Preview

Thesis

Knebusch, Manfred (1971) Wittgruppen von symmetrisch bilinearen gittern über Bewertungsringen. Other, UNSPECIFIED.
[img]
Preview

Knebusch, Manfred (1970) Bemerkungen zur Theorie der quadratischen Formen über semilokalen Ringen. Other, UNSPECIFIED.
[img]
Preview

Knebusch, Manfred (1970) Grothendieck- und Wittringe von nichtausgearteten symmetrischen Bilinearformen. Habilitation, UNSPECIFIED.
[img]
Preview

This list was generated on Mon Nov 24 10:25:21 2014 CET.
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact